buy medicine online indiamedicine onlineloading...

    Paracetamol/Acetaminophen + Chlorzoxazone

    Information about Paracetamol/Acetaminophen + Chlorzoxazone

    Paracetamol/acetaminophen + chlorzoxazone uses

    Paracetamol/Acetaminophen+Chlorzoxazone is used for pain due to muscle spasm.

    How paracetamol/acetaminophen + chlorzoxazone works

    This is a combination of two medicines: Paracetamol/Acetaminophen and Chlorzoxazone, which relieves pain and relax the muscles. Paracetamol/Acetaminophen is an analgesic (pain reliever) and antipyretic (fever reducer). It blocks the release of certain chemical messengers in the brain that are responsible for pain and fever. Chlorzoxazone is a muscle relaxant. It works by acting on the centers in the brain and spinal cord to relieve the muscle stiffness or spasm.

    Common side effects of paracetamol/acetaminophen + chlorzoxazone

    Stomach upset, Dizziness, Weakness, Sleepiness
    Content Details
    author-image
    Written By
    Dr. Radhika Dua
    MDS, BDS
    author-image
    Reviewed By
    Dr. Varun Gupta
    MD (Pharmacology), MBBS
    Last updated on:
    27 Sep 2019 | 12:16 PM (IST)
    editorial-image
    Want to know more?
    Read Our Editorial Policy

    Available Medicine for Paracetamol/Acetaminophen + Chlorzoxazone

    • ₹118
      Win-Medicare Pvt Ltd
      1 variant(s)
    • ₹80 to ₹85
      Pegasus Farmaco India Pvt Ltd
      2 variant(s)
    • ₹47
      Medo Pharma
      1 variant(s)
    • ₹81
      Linux Laboratories
      1 variant(s)
    • ₹45
      Emar HealthCare
      1 variant(s)
    • ₹55
      Dr Pearl Pharmaceuticals
      1 variant(s)
    • ₹40
      Abbott
      1 variant(s)
    • ₹38
      MedHeal Pharmaceuticals
      1 variant(s)
    • ₹19
      Symet Drugs Ltd
      1 variant(s)
    • ₹22
      Digmedi Pvt Ltd
      1 variant(s)

    Expert advice for Paracetamol/Acetaminophen + Chlorzoxazone

    • You have been prescribed Paracetamol/Acetaminophen + Chlorzoxazone to relieve pain due to muscle spasm.
    • It is usually used along with rest and physical therapy.
    • Avoid consuming alcohol when taking Paracetamol/Acetaminophen + Chlorzoxazone as it may cause excessive drowsiness and increase the risk of liver damage.
    • Older adults may have increased drowsiness, confusion, and higher risk of falling while taking Paracetamol/Acetaminophen + Chlorzoxazone.
    • Do not take it with any other medicine containing acetaminophen (drugs for pain/fever or cough-and-cold) without asking your doctor first. 

    Frequently asked questions for Paracetamol/Acetaminophen + Chlorzoxazone

    Paracetamol/Acetaminophen + Chlorzoxazone

    Q. What is Paracetamol/Acetaminophen+Chlorzoxazone?

    Paracetamol/Acetaminophen+Chlorzoxazone is a combination of two medicines: Paracetamol and Chlorzoxazone. This medication helps in relieving muscle pain. Chlorzoxazone is a muscle relaxant which works by acting on the central nervous system. Paracetamol works by lowering the chemical substance (prostaglandins) in the body that causes pain.

    Q. Is it safe to use Paracetamol/Acetaminophen+Chlorzoxazone?

    Paracetamol/Acetaminophen+Chlorzoxazone is safe for most of the patients. However, in some patients it may cause common side effects like stomach upset, dizziness, weakness, sleepiness and other uncommon or rare side effects. If you experience any persistent problem due to the medication, inform your doctor as soon as possible.

    Q. Can I stop taking Paracetamol/Acetaminophen+Chlorzoxazone when my pain is relieved?

    Paracetamol/Acetaminophen+Chlorzoxazone should be continued according to the doctor’s advice. However, it can be discontinued if you are using it for short-term pain relief.

    Q. Can the use of Paracetamol/Acetaminophen+Chlorzoxazone cause dry mouth?

    Yes, the use of Paracetamol/Acetaminophen+Chlorzoxazone can cause dry mouth. If you experience dry mouth, drink plenty of water. Take regular sips during the day and keep some water by your bed at night. You may use lip balm if your lips are also dry.

    Q. Can the use of Paracetamol/Acetaminophen+Chlorzoxazone cause dizziness?

    Yes, the use of Paracetamol/Acetaminophen+Chlorzoxazone can cause dizziness (feeling faint, weak, unsteady or lightheaded) in some patients. If you feel dizzy or lightheaded, it is better to rest for some time and resume once you feel better. Do not drive or use any machines.

    Q. Can I take a higher than the recommended dose of this medicine?

    No, taking a higher than the recommended dose of Paracetamol/Acetaminophen+Chlorzoxazone can increase the risks of side effects. If you are experiencing increased severity of pain or the pain is not relieved by the recommended doses, please consult your doctor for re-evaluation.

    Q. Are there any specific contraindications associated with the use of Paracetamol/Acetaminophen+Chlorzoxazone?

    The use of Paracetamol/Acetaminophen+Chlorzoxazone is considered to be harmful for patients with known allergy to any of the components or excipients of this medicine. Patients who regularly consume alcohol or have severe kidney or liver disease are advised to be cautious.

    Q. Does Paracetamol/Acetaminophen+Chlorzoxazone expire?

    Yes, Paracetamol/Acetaminophen+Chlorzoxazone does expire. Please check the expiry date written on the pack of this medicine. Do not use Paracetamol/Acetaminophen+Chlorzoxazone after the expiry date.

    Content on this page was last updated on 27 September, 2019, by Dr. Varun Gupta (MD Pharmacology)